# SDR FDKA200708389

- Difficulty date: August 15, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 12,549 hours, 12,062 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6161-ATL-LEX (1541 PHX LCL) - FLAPS FAIL CAUTION AT 41 DEGREES.  MX RESET FECU, OPS GOOD.
